# SDR UIEA2017071701234

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,606 hours, 9,435 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUNS, THE RIGHT IDG DISCONNECT LIGHT ILLUMINATED AND WILL NOT RESET.  CLEANED THE CONNECTOR AND RECONNECTED IDG IAW AMM 24-11-01.  OPS CHEKED NORMAL.
